# SDR ERKR200100103

- Difficulty date: May 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FORGING BETWEEN STA 1020-1040 HAS CORROSION COMING OUT FROM UNDER THE SEALANT IN MAIN CABIN ON THE RIGHT SIDE.  REMOVED WINDOW FORGING PER 747 SRM 51-30-02, WINDOW FORGING FOUND IT WITHIN LIMITS PER ECRA 3203-53-047-2.  INSTALLED WINDOW FORGING PER 747 SRM 51-30-02 AND SEALED PER 747 SRM 51-10-06.
